# SDR DALA2020011700365

- Difficulty date: January 14, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 87,695 hours, 39,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ARMED KNOCKER IN-OP. CORRECTIVE ACTION: ADJUSTED THE POSITION OF LOWER LINING PER AMM 52-11.
